MathSciNet Relay Station
MathSciNet bibliographic data
MR1423316 17B05 (16S10 17B40)
Lichtman, A. I.; Shirvani, M. HNN-extensions of Lie algebras. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3501–3508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement